# SDR AALA202104129023

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH AFT LAV DOOR IS BINDING IN FRAME AND DRAGS WHEN OPENING AND CLOSING. ADJUSTED LAV DOOR IAW AMM 25-40-15, OPS CHECK GOOD.
